MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S3-4 13M; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S3-4 13M; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71421538
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Swelling (2091); Injury (2348)
Date of Event 10/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed because a horsefly bit the patient on a replaced knee.Dr decided to replace the poly device and clean the knee (pulse lavage & antibiotics).
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, it has been communicated that clinical/medical documents will not be forth coming.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch/failure mode.Without the actual product involved our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.
 
Additional Manufacturer Narrative
The associated complaint devices were returned and evaluated.The clinical/medical team concluded, it has been communicated that clinical/medical documents will not be forth coming.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch/failure mode.Without the actual product involved our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
GII CR DEEP FLEX ISRT S3-4 13M
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8028284
Report Number1020279-2018-02305
Device Sequence Number203075
Product Code JWH
UDI-Device Identifier03596010512468
UDI-Public03596010512468
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K041825
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2010
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2015
Device Catalogue Number71421538
Device Lot Number05CM21610
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer10/12/2018
10/12/2018
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date02/08/2019
02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;